# SDR DL757954538

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N3002120A
- Condition: Broken
- Location: Nr 6 Le Flap
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, HAD VIBRATION IN CABIN AT ROWS 23 TO 28.  FOUND NR 6 L/E SLAT PANEL TRAILING EDGE WEDGE BROKEN OUT AND VIBRATING.  ALSO, A SECTION APPROX 10 BY 20 WITH SURROUNDING HONEY COMB DAMAGED.  REPLACED SLAT ASSEMBLY FOR RETURN TO SERVICE.
